Alert archive / Nebraska / River Flood Advisories in 2016
River Flood Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this river flood advisory at Jan 4, 2016, 10:46 AM MST for Garden County, Keith County, Nebraska. It was in force for 18 days.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2016, 10:46 AM MST (17:46 UTC)
- Expired
- Jan 22, 2016, 9:23 AM MST
- In force
- 18 days
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at Lewellen (LEWN1).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
300 WGUS83 KLBF 041746 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 1146 AM CST MON JAN 4 2016 ...The National Weather Service in North Platte has issued a Flood Advisory for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this week and weekend along the North Platte river above Lake McConaughy. The forecast calls for cold temperatures once again this coming weekend...further ice jamming is possible. The current river stage is near 7.6 feet but may fluctuate over the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-060546- /O.NEW.KLBF.FL.Y.0001.160104T1746Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1046 AM MST MON JAN 4 2016 The National Weather Service in North Platte has issued a * Flood Advisory for The North Platte River at Lewellen. * until further notice. * At 4:00 AM Monday the stage was 7.6 feet. * Flood stage is 7.5 feet. * Forecast...The river will rise to near 7.6 feet by tonight. * Impact...At 7.5 feet...Minor flood stage. Minor overflow are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Roberg
12 follow-up statements
463 WGUS83 KLBF 051436 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 836 AM CST TUE JAN 5 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this week and weekend along the North Platte river above Lake McConaughy. The forecast calls for cold temperatures once again this coming weekend. Further ice jamming is possible. The current river stage is near 7.6 feet but may fluctuate over the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-070236- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 736 AM MST TUE JAN 5 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4:00 AM Tuesday the stage was 7.6 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.6 feet with minor fluctuations. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Roberg
380 WGUS83 KLBF 061748 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 1148 AM CST WED JAN 6 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this week and into this weekend along the North Platte river upstream from Lake McConaughy. The forecast calls for cold temperatures once again this coming weekend. Further ice jamming is possible. The current river stage is near 7.6 feet but may fluctuate over the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-080548- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1048 AM MST WED JAN 6 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4:00 AM Wednesday the stage was 7.6 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.6 feet the next several days. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ TAYLOR
156 WGUS83 KLBF 072049 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 249 PM CST THU JAN 7 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this week and into this weekend along the North Platte river upstream from Lake McConaughy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-090849- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 149 PM MST THU JAN 7 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 10:00 AM Thursday the stage was 7.6 feet. * Flood stage is 7.5 feet. * Forecast...The river will continue near 7.6 feet the next several days with fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ ROBERG
246 WGUS83 KLBF 081535 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 935 AM CST FRI JAN 8 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this week and into this weekend along the North Platte river upstream from Lake McConaughy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-100335- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 835 AM MST FRI JAN 8 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4 AM Friday the stage was 7.6 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.6 the next several days with fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ 14-sjacobs
804 WGUS83 KLBF 091531 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 931 AM CST SAT JAN 9 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this weekend and into next week along the North Platte river upstream from Lake McConaughy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-110331- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 831 AM MST SAT JAN 9 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4 Saturday the stage was 7.6 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.6 feet the next several days...with minor fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ 14-sjacobs
892 WGUS83 KLBF 101519 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 919 AM CST SUN JAN 10 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this weekend and into next week along the North Platte river upstream from Lake McConaughy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-120319- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 819 AM MST SUN JAN 10 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4 AM Sunday the stage was 7.5 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.5 feet the next several days...with minor fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ 14-sjacobs
679 WGUS83 KLBF 111436 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 836 AM CST MON JAN 11 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Minor overflows due to ice jamming are expected to continue this week along the North Platte river upstream from Lake McConaughy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-130236- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 736 AM MST MON JAN 11 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4 AM Monday the stage was 7.6 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.6 feet the next several days...with minor fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ 14-sjacobs
926 WGUS83 KLBF 121702 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 1102 AM CST TUE JAN 12 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Seasonal temperatures continue with minor overflows due to ice jamming expected to linger into next week along the North Platte River upstream of Lake McConaughy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-140502- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1002 AM MST TUE JAN 12 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 8:00 AM Tuesday the stage was 7.5 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.5 feet the next several days...with minor fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Masek
769 WGUS83 KLBF 131702 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 1102 AM CST WED JAN 13 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Temperatures above freezing during the afternoon could cause some brief break up of the ice jamming along the North Platte River upstream of Lake McConaughy...however with overnight temperatures falling below freezing...generally little change is expected through next week. Minor overflows are expected due to the ice jamming at this time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-150502- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1002 AM MST WED JAN 13 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4:00 AM Wednesday the stage was 7.5 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.5 feet the next several days...with minor fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Masek
646 WGUS83 KLBF 141531 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 931 AM CST THU JAN 14 2016 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Little change to minor overflows due to ice jamming along the North Platte River upstream of Lake McConaughy through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-160331- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 831 AM MST THU JAN 14 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4:00 AM Thursday the stage was 7.5 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.5 feet the next several days...with minor fluctuations possible. * Impact...At 7.5 feet...Minor flood stage. Minor overflows are possible near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Masek
744 WGUS83 KLBF 151523 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 923 AM CST FRI JAN 15 2016 ...The Flood Advisory continues for the North Platte River at Lewellen affecting Garden and Keith Counties... .Ice jamming is causing elevated river levels upstream of Lake McConaughy. The river stage will remain at or near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-170323- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 823 AM MST FRI JAN 15 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4:00 AM Friday the stage was 7.5 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.5 feet through the weekend. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
249 WGUS83 KLBF 161623 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 1023 AM CST SAT JAN 16 2016 ...The Flood Advisory continues for the North Platte River at Lewellen affecting Garden and Keith Counties .Ice jamming is causing elevated river levels upstream of Lake McConaughy. The river stage will remain at or near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-180423- /O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/ /LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 923 AM MST SAT JAN 16 2016 The Flood Advisory continues for The North Platte River at Lewellen. * until further notice. * At 4:00 AM Saturday the stage was 7.5 feet. * Flood stage is 7.5 feet. * Forecast...The river will remain near 7.5 feet through the middle of next week. * Impact...At 7.5 feet...Minor flood stage. Overflow and high water table levels will cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Jan 4, 10:38 AM MST, 8 minutes earlier.
Area forecast discussion, Jan 4, 10:38 AM MST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1138 AM CST MON JAN 4 2016 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 342 AM CST MON JAN 4 2016 TODAY AND TONIGHT...THE ARCTIC DRAPE ACROSS ERN NEB SHOULD BE PULLED WEST INTO THE FCST AREA THIS MORNING AND THEN NORTH DURING THE AFTN. THE RAP MODEL BOUNDARY LAYER RH PROVIDES A PESSIMISTIC FCST OF STRATUS APPROACHING HIGHWAY 83 AND SOCKING AREAS EAST ALL DAY. THE NAM IS MORE MODERATE SUGGESTING MIXING AND SUNSHINE TODAY TO BE REPLACED BY HIGH CLOUDS IN THE AFTN. THIS APPEARS TO BE SUPPORTED BY THE GFS AND ECM. AREAS OF FOG ARE UNDERWAY AS INDICATED IN THE RAP WHICH WOULD MIX OUT THIS AFTN AS SHOWN BY THE NAM. THE TEMPERATURE FORECAST USES THE ECS AND MAV GUIDANCE PLUS BIAS CORRECTION FOR HIGHS IN THE 30S TO AROUND 40. SOUTH WINDS INCREASE TO 10 TO 20 MPH. H850MB TEMPERATURES RISE TO 2 TO 6C THIS AFTN WHICH COULD PRODUCE HIGHS IN THE 40S ACROSS ALL AREAS. THE TEMPERATURE FORECAST REPRESENTS A DIFFERENTIAL BETWEEN THE SOUTH WINDS AND HIGH CLOUDS WHICH LIMIT MIXING VS WARM AIR ADVECTION. TONIGHT THE GFS AND NAM INDICATE STRATUS DEVELOPMENT IN A GRADIENT OF STRONG SOUTHWEST WINDS. THE ECM BUILDS A MESO HIGH ACROSS THE SANDHILLS ELIMINATING MOISTURE POOLING FOR CLOUD FORMATION. THE FORECAST FOLLOWS THE GFS AND NAM WITH LOWS IN THE TEENS AND LOWER 20S. SOUTH WINDS CONTINUE AT 10 TO 20 MPH. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 342 AM CST MON JAN 4 2016 12Z TUESDAY AND BEYOND. THE MODELS CONTINUE TO ADVERTISE THE PASSAGE OF A LEAD SHORTWAVE FROM THE SOUTHWEST LATE TUESDAY INTO WEDNESDAY. THE MODELS SUGGEST INCREASING SYSTEM RELATIVE UPGLIDE GENERALLY ALONG THE 285-290K SURFACES THAT MAY WORK IN CONJUNCTION WITH SMALL CONDENSATION PRESSURE DEFICITS TO PRODUCE LIGHT QPF ACROSS OUR EASTERN ZONES EARLY WEDNESDAY. THE GFS IS LEADING THE CHARGE WITH SUFFICIENT SATURATION TO PRODUCE A FEW HUNDRETHS QPF...WHEREAS THE NAM AND THE ECMWF CONFINE MOISTURE IN THE LOWEST LAYERS OF THE TROPOSPHERE AND GENERALLY FAVOR STRATUS...OR POSSIBLY LIGHT DZ. WILL MAINTAIN A DRY FORECAST FOR NOW...BUT CONTINUE TO CLOSELY MONITOR AS THE TIMING OF THE EVENT WOULD FAVOR FROZEN QPF...EITHER -FZDZ OR -SN. THE SYSTEM AND ANY POTENTIAL QPF IS SHOWN TO BE EAST OF THE FORECAST AREA BY 00Z THURSDAY. THE WAVE IF NOTHING ELSE WILL PULL A WEAK BOUNDARY SOUTH ACROSS THE SANDHILLS ON WEDNESDAY...COOLING TEMPERATURES SLIGHTLY. ATTENTION TURNS TO THE NEXT PIECE OF ENERGY EJECTING FROM A WESTERN CONUS MID-LEVEL TROUGH. THE GENERAL IDEA OF THE ECMWF AND GFS IS TO DEVELOP A CLOSED LOW SOUTH OF THE CWA LATE THURSDAY INTO FRIDAY. HOWEVER...THE MODELS /ESPECIALLY THE GFS/ HAVE TRENDED SOUTH WITH THIS FEATURE. CONFIDENCE IS WANING...THUS NO CHANGES WERE MADE TO THE EXTENDED BLEND PROCEDURE...WHICH ESSENTIALLY PRODUCED SIMILAR RESULTS FROM THE PREVIOUS FORECAST. THE HIGHER END CHANCE POPS ARE MAXIMIZED ACROSS OUR SOUTHERN AND EASTERN ZONES...WHICH IS APPROPRIATE. PTYPE IS UNCERTAIN AT THIS POINT AS THE VARIOUS MODELS SUGGEST DIFFERING AMOUNT OF SATURATION AND THERMAL PROFILES. LIGHT FZDZ...-RA...-SN OR -ZR CANNOT BE RULED OUT AT THIS POINT. GIVEN THE RECENT PATTERN...THE MOST LIKELY PTYPE WILL BE -SN WITH POSSIBLY A PERIOD OF -FZDZ. MORE CERTAIN IS THAT IN THE WAKE OF THE SYSTEM COLDER AIR WILL BE DRAWN SOUTH ACROSS THE CENTRAL PLAINS FOR LATE WEEK AND THE WEEKEND. AS THE ARCTIC HIGH SETS UP RESIDENCE ACROSS WEST CENTRAL NEBRASKA ON SUNDAY...HIGHS MAY STRUGGLE TO CLIMB OUT OF THE TEENS WITH AREAS OF SUB 0F LOWS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1138 AM CST MON JAN 4 2016 THE MAIN CONCERN THROUGH THIS EVENING WILL BE SOUTHERLY WINDS GUSTING TO NEAR 25 KTS. TONIGHT...THE WIND SPEED WILL LOWER SLIGHTLY...BUT THE CHANCE OF STRATUS INCREASES. MVFR TO IFR CEILINGS ARE POSSIBLE OVERNIGHT INTO TUESDAY MORNING...GENERALLY FROM KLBF TO KVTN AND POINTS EAST. ON THE WESTERN FRINGE OF THE STRATUS...MOST LIKELY ACROSS THE NEBRASKA PANHANDLE...FOG WILL BE POSSIBLE. THE FOG AND STRATUS SHOULD DISSIPATE BY LATE MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...CDC LONG TERM...JACOBS AVIATION...SNIVELY
Hazardous weather outlook, Jan 4, 3:54 AM MST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 454 AM CST MON JAN 4 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-051100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 454 AM CST MON JAN 4 2016 /354 AM MST MON JAN 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. PATCHY FOG MAY REDUCE VISIBILITY TO 1/4 MILE THIS MORNING. THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 183. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LIGHT SNOW IS POSSIBLE THURSDAY AND FRIDAY. THIS SNOW WILL BE FOLLOWED BY SHARPLY COLDER TEMPERATURES SATURDAY AND BEYOND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
Nearby
River Flood Advisories in Nebraska, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.